# SDR DHL2002726515

- Difficulty date: April 20, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT AND ELEVATOR CONTROL TAB SHOW PUNCTURED HOLE TOP SIDE STA 73.0 APPROX.  CUT OUT PUNCTURED AREA ON LT ELEVATOR TAB, IAW B-727 SRM 55-20-1 FIG 1 AND 51-40-10 FIG 2.  INSTALLED REPAIR IAW B-727 SRM 51-40-10 FIG 2.  OPS CHECK GOOD IAW B-727 MM 27-30-0.
